Медицинская библиотека · Clinical case reports · 2017
Development of Harlequin Syndrome following placement of thoracic epidural anesthesia in a pediatric patient undergoing Nuss procedure.
Клинический случайСтатьяПеревод в очереди
Аннотация
We report the development of Harlequin Syndrome following thoracic epidural placement in a pediatric patient. Unilateral facial flushing with contralateral pallor and anhidrosis is the clinical presentation. This syndrome is typically benign. When related to regional anesthesia, treatment involves reducing the local anesthetic infusion or stopping it altogether.
Для цитирования: Lefevre Ashley, Schnepper Gregory. Development of Harlequin Syndrome following placement of thoracic epidural anesthesia in a pediatric patient undergoing Nuss procedure.. Clinical case reports. 2017. DOI: 10.1002/ccr3.1097.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.